Skip to main content
Pepperdine | Community

#KNOWtheFACTS

Did you know: Fentanyl overdoses are mostly accidental?

#FactsOfFentanyl

This occurs when a person takes drugs, candy, or medications that unknowingly contain fentanyl.

Be Cautious of Pills and Drugs That Are Not Prescribed to You

The only safe medications are ones prescribed by a trusted medical professional and dispensed by a licensed pharmacist.

 

One JUULpod

contains the same amount of nicotine as one pack of 20 cigarettes.*

Enticing flavors are deceptive—all JUULpods contain nicotine. Nicotine use is highly addictive and linked to heart disease, high blood pressure, sleep disorders, irritability, and impaired lung function.

 

Do you know: how to recognize an opioid overdose?

Recognizing the signs of opioid overdose can save a life. Here are some things to look for:

- Loss of consciousness or limp body

- Slow, weak, or no breathing

- Small, constricted “pinpoint pupils”

- Choking or gurgling sounds

- Cold, clammy, and/or discolored skin

What To Do if you suspect someone may be overdosing

1. Always call 911 immediately, and call DPS if on-campus. Find someone who can administer Narcan.

2. Tell 911 and DPS Narcan is needed for a suspected overdose.

3. Try to keep the person awake and breathing.

4. Lay the person on their side to prevent choking.

5. Stay with them until emergency workers arrive.

Calling for help is covered by the Good Samaritan Policy if you Call, Stay, and Cooperate.